# SDR IPXA2017090721445

- Difficulty date: August 21, 2017
- Submitted: September 8, 2017
- Operation: Air carrier
- Aircraft: N274UP
- Make and model: Doug MD-11F
- Aircraft serial: 48575
- Aircraft time: 67,059 hours, 12,496 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: WSP0826521
- Condition: Corroded
- Location: Bs 485
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 3C, SEAT TRACK CORRODED IN MAIN CABIN AT BS 485, LBL 27.5.  REPAIRED THE SEAT TRACK BETWEEN BS 484.675 AND 489.675 IAW EA 011-5310-01-A6961, REV I/R, AND EO MD11-5310-65553-A.
